# SDR SIMA20151103003

- Difficulty date: November 3, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 37,591 hours, 34,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR UPLOCK BOX AFT CROSSBEAM CRACKED.  INSTALLED NEW UPLOCK BOX AFT CROSSBEAM IAW SRM 51-40-02 & ERS-EM-5300-1761.
